# SDR 08FDEA00432

- Difficulty date: February 14, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53610270221
- Condition: Cracked
- Location: Bs 972
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT, INTERCOSTAL UNDER THE FLIGHT DECK FLOOR IS CRACKED ON THE AFT END; LOCATED AT BS 972 (FR 10), LBL 39.    REMOVED INTERCOSTAL IAW SRM 51-40-21.  FABBED NEW WEB IAW DWG    45-A53611975 ISSUE A,  TPS 1003 REV A & SRM 51-40-44.  ALODINED,  PRIMED IAW SRM 51-21-10 & 51-23-10.   PART MARKED IAW GMM 7-0-1000.   INSTALLED   INTERCOSTAL IAW SRM 51-40-21.  MINOR REPAIR.
